Translator Disclaimer
December 2005 Elimination of imaginaries in expansions of o-minimal structures by generic sets
Sergio Fratarcangeli
J. Symbolic Logic 70(4): 1150-1160 (December 2005). DOI: 10.2178/jsl/1129642120

Abstract

Let TP be the theory obtained by adding a generic predicate to an o-minimal theory T. We prove that if T admits elimination of imaginaries, then TP also admits elimination of imaginaries.

Citation

Download Citation

Sergio Fratarcangeli. "Elimination of imaginaries in expansions of o-minimal structures by generic sets." J. Symbolic Logic 70 (4) 1150 - 1160, December 2005. https://doi.org/10.2178/jsl/1129642120

Information

Published: December 2005
First available in Project Euclid: 18 October 2005

zbMATH: 1108.03045
MathSciNet: MR2194242
Digital Object Identifier: 10.2178/jsl/1129642120

Subjects:
Primary: 03C64

Keywords: elimination of imaginaries , generic predicates , o-minimal structures

Rights: Copyright © 2005 Association for Symbolic Logic

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.70 • No. 4 • December 2005
Back to Top